English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

E1-blowing ups of terminal singularities

MPS-Authors
/persons/resource/persons236029

Prokhorov,  Yuri G.
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Prokhorov, Y. G. (2003). E1-blowing ups of terminal singularities. Journal of Mathematical Sciences, 115(3), 2395-2427.


Cite as: http://hdl.handle.net/21.11116/0000-0004-31C7-4
Abstract
There is no abstract available